RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 4, Pages 490–507 (Mi msb4238)  

This article is cited in 7 scientific papers (total in 7 papers)

Investigation of the basic equations of the theory of surfaces in asymptotic coordinates

È. R. Rozendorn


Full text: PDF file (1804 kB)

Bibliographic databases:

UDC: 513.73
Received: 26.04.1965

Citation: È. R. Rozendorn, “Investigation of the basic equations of the theory of surfaces in asymptotic coordinates”, Mat. Sb. (N.S.), 70(112):4 (1966), 490–507

Citation in format AMSBIB
\Bibitem{Roz66}
\by \`E.~R.~Rozendorn
\paper Investigation of the basic equations of the theory of surfaces in asymptotic coordinates
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 4
\pages 490--507
\mathnet{http://mi.mathnet.ru/msb4238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=230230}
\zmath{https://zbmath.org/?q=an:0145.41501}


Linking options:
  • http://mi.mathnet.ru/eng/msb4238
  • http://mi.mathnet.ru/eng/msb/v112/i4/p490

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Russian Math. Surveys, 21:5 (1966), 1–55  mathnet  crossref  mathscinet  zmath
    2. È. R. Rozendorn, “Weakly irregular surfaces of negative curvature”, Russian Math. Surveys, 21:5 (1966), 57–112  mathnet  crossref  mathscinet  zmath
    3. È. R. Rozendorn, “The nonembeddability of complete $q$-metrics of negative curvature in a class of weakly nonregular surfaces”, Math. USSR-Sb., 18:1 (1972), 83–92  mathnet  crossref  mathscinet  zmath
    4. T. Klotts-Milnor, “Teorema Efimova o polnykh pogruzhennykh poverkhnostyakh otritsatelnoi krivizny”, UMN, 41:5(251) (1986), 3–57  mathnet  mathscinet  zmath
    5. D. V. Tunitsky, “On the regular isometric immersion in $E^3$ of unbounded domains of negative curvature”, Math. USSR-Sb., 62:1 (1989), 121–138  mathnet  crossref  mathscinet  zmath
    6. A. V. Bad'in, “On the geometric interpretation of solutions of a system generalizing the sine-Gordon equation”, J. Math. Sci., 141:1 (2007), 970–1003  mathnet  crossref  mathscinet  zmath  elib  elib
    7. E. R. Rosendorn, “Rigid fixation of asymptotic quadrangle of negative Gaussian curvature”, J. Math. Sci. (N. Y.), 197:3 (2014), 404–409  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:205
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019